# SDR GLBA201112025

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,253 hours, 43,660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT FULL RETRACT, AFTER CYCLING LT MAIN GEAR FULLY RETRACTED.  MX ADJUSTED THE UPLOCK ACTUATOR IAW TC 120-3232.10, OPS CK GOOD.
